Social Anxiety Support Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
114 Posts
Discussion Starter · #1 ·
First pill I took I noticed a stimulant effect. It increased wakefulness. Appetite was gone for 3 days but returned after 7 days on it. I think it's increasing my anxiety because of its stimulant properties. One thing I've noticed though is that face-to-face conversations are slightly easier. My voice tends to stay firm, I am more calmer and in control, but general anxiety is increased. I feel more anxiety in open-spaces. The "people are watching me" and scrutinizing feelings are higher. I also took a caffeine pill earlier today and this magnified the anxiety even more, which makes me think the stimulant effect is causing it. I've only been on this for about 13 days, but I don't think this drug is all that great.
 

·
Registered
Joined
·
18 Posts
Well I don't think it's all that great either. It elevated my mood slightly, but other than that, all it did was give me stomach aches and tinnitus and I've been on it for 9 weeks.
 

·
Registered
Joined
·
324 Posts
Wellbutrin will definitely push your anxiety higher. And so will caffeine, of course. I use Wellbutrin only to counteract the sedative effects of an SSRI. I find that only SSRIs reduce my anxiety.
 

·
Registered
Joined
·
114 Posts
Discussion Starter · #4 ·
I stopped taking the medication today. I haven't had any adverse effects from stopping, but maybe that's because I've only been on it for 3 weeks at most. My anxiety was slightly higher, but I'm not attributing that to stopping the drug. I've had far worse anxiety before. I'll have to try something new. Hopefully it doesn't come down to klonopin only working (although I've never tried it) because I know that tolerance builds up fast with that.
 
1 - 5 of 5 Posts
Top